# SDR 00FDEA00696

- Difficulty date: October 2, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517508223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT FITTING ON FWD FACE OF NR 2 FIREWALL IS RUSTED BS 1342, LBL 25, WL 210 - 260.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-31-2, 51-10-6, 51-20-4 AND DWG 65-17508.
